Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX
Magnifying Glass enlarge image
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 1
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 2
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 3
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 4
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 5
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 6
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 7
Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX Thumbnail 8

Motrin® IB

Motrin® IB Ibuprofen 200mg Tablets for Pain & Fever, 2/Pack, 50 Packs/BX

Item: MCL48152

Location Icon
  • 50-ct. (pack of 2) bottle of Motrin IB tablets for relief from minor aches and pains
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen for pain relief you can count on
  • Motrin IB tablets provides temporary fever relief as well as pain relief due to the common cold
  • For relief from minor aches and pains due to arthritis, headache, backache and menstrual cramps
  • Help your family relieve their pain with Motrin IB tablets
  • Motrin IB pain reliever doesn't mask pain, it stops it at the source and provides effective relief when it counts
  • Motrin IB is indicated for ages 12 years or older and is safe and effective when used as directed
  • Take one today and get powerful pain relief with Motrin IB tablets
$26.48/BX
Made In The USA
  • Product Details
  • Description
  • Warranty Information
Compliance, Standards: Not Returnable   Description: Motrin IB, 2/Pack  
For Use With: First Aid Stations/Kits   For Use With: Individual Use  
Global Product Type: Medicines   Post-Consumer Recycled Content Percent [Nom]: 0 %  
Pre-Consumer Recycled Content Percent [Nom]: 0 %   Total Recycled Content Percent [Nom]: 0 %  
Use For: Pain & Fever